Quasi exact solution of the Rabi Hamiltonian

Ramazan Koç, Mehmet Koca, Hayriye Tütüncüler

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

A method is suggested to obtain the quasi exact solution of the Rabi Hamiltonian. It is conceptually simple and can be easily extended to other systems. The analytical expressions are obtained for eigenstates and eigenvalues in terms of orthogonal polynomials. It is also demonstrated that the Rabi system, in a particular case, coincides with the quasi exactly solvable Pöschl-Teller potential.

Original languageEnglish
Pages (from-to)9425-9430
Number of pages6
JournalJournal of Physics A: Mathematical and General
Volume35
Issue number44
DOIs
Publication statusPublished - Nov 8 2002

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this